Dislocated quasi rectangular $b$-metric spaces and fixed point theorems of cyclic and weakly cyclic contractions

Document Type : Research Paper


1 Department of Mathematics, ant Dnyaneshwar Mahavidyalaya, Soegaon, Aurangabad, India

2 School of Mathematical Sciences, North Maharashtra University Jalgaon, India


In this paper we have established fixed point theorems for $dq$-rectangular $b$-cyclic-Banach and $dq$-rectangular $b$-cyclic-Kannan contraction mappings in dislocated quasi rectangular $b$-metric spaces. We have also presented examples to support some of our results.


[1] A. Branciari, A fixed point theorem of Banach-Caccippoli type on a class of generalised metric spaces, Publ. Math. Debrecen, 57 (2000) 31–37.
[2] I. Bakhtin, The contraction mapping principle in quasi-metric spaces, Funct. Anal. 30 (1989) 26–37 .
[3] C. Chen, J. Dong and C. Zhu, Some fixed point theorems in b-metric-like spaces, Fixed Point Theo. Appl. 2015 (2015), DOI 10.1186/s13663-015-0369-3.
[4] C. Klin-eam and C. Suanoom, Dislocated quasi-b-metric spaces and fixed point theorems for cyclic contractions, Fixed Point Theo. Appl. 2015 (2015), DOI 10.1186/s13663-015-0325-2.
[5] C. Suanoom, C. Klin-eam and S. Suantai, Dislocated quasi-b-metric spaces and fixed point theorems for cyclic weakly contractions, J. Nonlinear Sci. Appl. 9 (2016) 2779–2788.
[6] J. Roshan, V. Parvaneh, Z. Kadelburg and N. Hussain, New fixed point results in b-rectangular metric spaces, Nonlinear Anal. Model. Cont. 21(5)(2016) 614—634.
[7] M. Alghamdi, N. Hussain and P. Salimi, Fixed point and coupled fixed point theorems on b-metric-like spaces, J. Inequal. Appl. 402 (2013).
[8] M. Rahman and M. Sarwar, Dislocated quasi b-metric space and fixed point theorems, Elect. J. Math. Anal. Appl. 4(2) (2016) 16–24.
[9] M. Shah and N. Hussain, Nonlinear contractions in partially ordered quasi b-metric spaces. Commun. Korean Math. Soc. 27(1) (2012) 117–128.
[10] P. Hitzler and A. Seda, Dislocated topologies, J. Elect. Engin. 2000 (2000) 3–7.
[11] R. George, S. Radenovic, K. P. Reshma and S. Shukla, Rectangular b-metric space and contraction principles, J. Nonlinear Sci. Appl. 8 (2015) 1005–1013.
[12] W. A. Wilson, On quasi-metric spaces, Amer. J. Math. 53(3) (1931) 675–684.
[13] P. G. Golhare and C. T. Aage, Dislocated quasi rectangular b-metric spaces and related fixed point theorems, Elect. J. Math. Anal. Appl. 7(2) (2019) 309–331.
Volume 12, Issue 2
November 2021
Pages 173-191
  • Receive Date: 04 September 2019
  • Revise Date: 06 January 2020
  • Accept Date: 08 January 2020